# SDR P5CA9800841

- Difficulty date: April 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Distorted
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG RT SIDE LOWER CHORD IS DISTORTED AT THE GUIDE PIN ARE JUST FWD OF NR 4 U BOLT.  REPAIRED IAW SRM 51-10-02, 51-10-02 AND MM 71-11-06.
